# SDR 95UALD10038

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1814U
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Engine: Ge CF66D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 5000414
- Condition: Failed
- Location: Rt Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS, RT NOSE TIRE WENT FLAT ON TAXI OUT (RT NOSE TIRE RIM FAILED).  REPLACED BOTH NOSE WHEELS AND TIRES AND INSPECTED THE AREA FOR DAMAGE.
